# SDR DALA2021032201632

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 16RH SIDE AT DOUBLE JOGGLE AREA AT LEVEL OF DOOR STOP FITTING 7 ON HOLE NUMBER 7 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 590085-14AD PRI REV.O, PRI REV.1 AND PRI REV.2 AND ER/A 590085-14D REV. (1759696)
